On the theory of normal solvability of nonlinear equations
Doklady Akademii Nauk, Tome 278 (1984) no. 1, pp. 42-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_1_a9,
author = {K. N. Soltanov},
title = {On the theory of normal solvability of nonlinear equations},
journal = {Doklady Akademii Nauk},
pages = {42--46},
year = {1984},
volume = {278},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_1_a9/}
}
K. N. Soltanov. On the theory of normal solvability of nonlinear equations. Doklady Akademii Nauk, Tome 278 (1984) no. 1, pp. 42-46. http://geodesic.mathdoc.fr/item/DAN_1984_278_1_a9/